# SDR COMA0260323

- Difficulty date: May 18, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 9,655 hours, 9,950 cycles
- System (JASC): 2430 · DC Generating System
- Part: Idg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5268 DURING TAKE OFF ROLL RECEIVED AN IDG AND GENERATOR #1 MESSAGE, TAKE OFF WAS ABORTED AND RETURNED TO THE GATE.SERVICED THE #1 ENGINE IDG WITH OIL AND PERFORMED FUNCTIONAL CHECK, AIRCRAFT RETURNED TO SERVICE.
